Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Means on semigroups and the Hahn-Banach extension property


Author: Robert J. Silverman
Journal: Trans. Amer. Math. Soc. 83 (1956), 222-237
MSC: Primary 46.1X
DOI: https://doi.org/10.1090/S0002-9947-1956-0084721-7
MathSciNet review: 0084721
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [2] M. M. Day, Notes on ordered linear spaces, University of Illinois, 1950, unpublished.
  • [3] -, Means for the bounded functions and ergodicity of the bounded representations of semigroups, Trans. Amer. Math. Soc. vol. 69 (1950) pp. 276-291. MR 0044031 (13:357e)
  • [4] D. B. Goodner, Projections in normed linear spaces, Trans. Amer. Math. Soc. vol. 69 (1950) pp. 89-108. MR 0037465 (12:266c)
  • [5] S. Kakutani, Concrete representations of abstract $ (M)$-spaces, Ann. of Math. vol. 42 (1941) pp. 523-537. MR 0004095 (2:318d)
  • [6] J. L. Kelley, Banach spaces with the extension property, Trans. Amer. Math. Soc. vol. 72 (1952) pp. 323-326. MR 0045940 (13:659e)
  • [7] M. G. Kreĭn and M. A. Rutman, Linear operators leaving invariant a cone in a Banach space, [Uspehi Matematicheskii Nauk (N.S.) vol. 3 (23) (1948) pp. 3-95] American Mathematical Society Translations, no. 26, 1950. MR 0027128 (10:256c)
  • [8] A. Morse and R. Agnew, Extensions of linear functionals, with applications to limits, integrals, measures and densities, Ann. of Math. vol. 39 (1938) pp. 20-30. MR 1503385
  • [9] L. Nachbin, A theorem of the Hahn-Banach type for linear transformations, Trans. Amer. Math. Soc. vol. 68 (1950) pp. 28-46. MR 0032932 (11:369a)
  • [10] R. J. Silverman, Invariant linear functions, Trans. Amer. Math. Soc. vol. 81 (1956) pp. 411-124. MR 0082065 (18:492c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.1X

Retrieve articles in all journals with MSC: 46.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0084721-7
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society